# SDR PCSA8180601

- Difficulty date: August 18, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 731414
- Part serial: 4751R
- Condition: Bypassing
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 8413 DEPARTED MIA WHILE IN THE CLIMB THE CREW REPORTED THE LEFT HAND MAIN LANDING GEAR DOOR WARNING LIGHT CAME ON AFTER THE LANDING GEAR SELECTOR HANDLE WAS MOVED FROM THE GEAR UP POSITION TO THE OFF POSITION.  THE AIRCRAFT RETURNED BACK TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  AFTER TROUBLESHOOTING THE PROBLEM, MAINTENANCE FOUND THE LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR BYPASSING.  THE ACTUATOR WAS REMOVED AND REPLACED IAW B-727 MM CH 32-32-81, A LEAK CHECK AND A FUNCTIONAL CHECK WAS ACCOMPLISHED AND FOUND GOOD IAW B-727 MM CH 32-32-81.  AFTER THE REPAIRS WERE COMPLETED THE AIRCRAFT WAS RETURNED TO SERVICE.
